# SDR AALA20110324TUL15

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 65,581 hours, 34,284 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Condition: Dirty
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - CREW REPORTED AFTER TAKEOFF PRESSURIZATION FLOW LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED BWI LANDED WITHOUT INCIDENT.  CLEANED BOTH PACK AIR CYCLE MACHINE DE-ICE TUBES.  PRESSURIZED AIRCRAFT AND NO FAULTS FOUND.  SYSTEM GROUND CHECK NORMAL OPERATION.
